# SDR SWIA2019121847023

- Difficulty date: November 21, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 39,387 hours, 24,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 736
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH F.S. 736 DIAPHRAGM TO BE CRACKED FROM THE TOP HOLE ON THE I/B FACE. (C-CHECK) RO 12/14/2019  REMOVED AND INSTALLED SERVICEABLE DIAPHRAGM AT R.H. F.F. 736 IAW CRJ700 SRM AND DRG. / NO WEIGHT CHANGE, PART FOR PART REPLACEMENT.
